# SDR AALA202205266262

- Difficulty date: May 9, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 WINDOW OUTER PANE SCRATCHED. REPLACED WINDOW OUTER PANE PER AMM 56-31-11-400-002-A.
